# SDR A6WA202002247192

- Difficulty date: February 16, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 38,665 hours, 37,036 cycles
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Part number: 601R90020131
- Condition: Damaged
- Location: Autopilot Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STABILIZER AUTO PILOT SERVO HAS RUST ON CABLE AT DRUM. FOUND AUTO PILOT SERVO SERVO CABLE P/N S 601R900200-79 AND 601R90020-131 WITH MULTIPLE BROKEN CABLE STRANDS.  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED DAMAGED CABLES P/N S 601R900200-79 AND 601R90020-79 REF CRJ 200 AMM 27-00-00 AND OPS CHECKS OK REF CRJ 200 AMM 22-11-24 REV.60.
